| Model Number |
FX-410615 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side "rupture"and "bilateral exchange from textured to smooth implants due to the patients concerns with the product.Device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: opening on posterior and underweight.A visual and microscopic analysis was performed which identified: sharp opening on posterior, wear abrasion and crease fold.A dimension measurement in the shell was performed which identify the thickness within specification.Base on the device analysis the final assessment is: sharp opening on posterior assessed as an unidentified (tear) opening.